# SDR DXTA2023080492270

- Difficulty date: August 4, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 11280
- Aircraft time: 14,809 hours, 11,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EXTERIOR EMERG LIGHT: RIGHT WING AFT CIRCULAR EXTERIOR EMERGENCY LIGHT IS VERY DIM COMPARED TO THE TWO FORWARD WING EMERGENCY LIGHTS.  ALL WING EMERGENCY LIGHTS USE SAME BATTERY PACK THE AFT EMERGENCY BATTERY PACK (UC020) ALL LIGHT APPEAR TO BE SAME BRIGHTNESS, CHECKED AND CLEANED CONNECTOR WITH NO DEFECTS NOTED. ALL WORK ACCOMPLISHED IAW CE560XL 33-50-04.
